# SDR SWAA2017032812753

- Difficulty date: March 15, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 34,321 hours, 20,057 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PRESSURE BULKHEAD WEB AT BS 663, LBL 33.75.  REPAIRED THE BULHEAD WEB IAW SRM.
